Texas, 2013Hail and Damaging Winds in Texas, March 31, 2013
March 31, 2013 · NWS SHV · 30 events in 15 counties and zones
A line of severe thunderstorms developed during the predawn hours across Eastern Oklahoma and North Central Texas. This line of convection became a broken squall line and moved rapidly from northwest to southeast across the region on Easter Sunday.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $70,000
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of severe thunderstorms developed during the predawn hours across Eastern Oklahoma and North Central Texas. This line of convection became a broken squall line and moved rapidly from northwest to southeast across the region on Easter Sunday. This line of severe thunderstorms produced widespread wind damage, along with some spotty hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Mar 31, 3:10 AM CST, 3 hours 50 minutes earlier.
Area forecast discussion, Mar 31, 3:10 AM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 AM CDT SUN MAR 31 2013
.DISCUSSION...
ACTIVE WEATHER PATTERN TO CONTINUE THROUGH MID WEEK. FOR TODAY...
A STRONG SHORT WAVE IN NORTHWEST FLOW ALOFT WAS BEARING DOWN ON
WESTERN OKLAHOMA AND NORTHWEST TEXAS. SHOWERS AND STRONG
THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF HIS FEATURE AS IT
DIVES SOUTHEAST THIS MORNING AND SHOULD REACH THE NORTHWEST
PORTION OF THE CWA BY MID MORNING. COULD SEE SEVERE STORMS DEVELOP
OVER EAST TEXAS INTO NORTH LOUISIANA AS TEMPERATURES INCREASE BY
LATE MORNING AND MLCAPE VALUES EXCEED 1000 J/KG. THE SYSTEM SHOULD
BE EAST OF THE CWA AROUND 00Z THIS EVENING. A COLD FRONT WILL
FOLLOW THIS SYSTEM...HOWEVER...WITH MOSTLY ZONAL FLOW ALOFT...THE
FRONT LOOKS LIKE IT WILL STALL...POSSIBLY NEAR INTERSTATE 20.
WITH DRY AIR FILTERING INTO THE AREA FOLLOWING THE SHORT WAVE...
THE CHANCE OF ADDITIONAL PRECIPITATION LOOKS SMALL THROUGH MONDAY
NIGHT. ON TUESDAY A SHIFT IN UPPER PATTERN TO A MORE SOUTHWEST
FLOW WILL ALLOW MOISTURE TO SPREAD BACK INTO THE REGION...OVERRIDING
COOLER SURFACE AIR...SETTING UP AN ISENTROPIC RAIN EVENT. EXPECT
PERIODS OF RAIN TO BEGIN TUESDAY...CONTINUING UNTIL THE UPPER
TROUGH SHIFTS EAST OF THE REGION DURING THE DAY THURSDAY. MODELS
ARE STILL IN FAIRLY GOOD AGREEMENT WITH THE PROGRESSION OF EVENTS
WITH THE ECM SLIGHTLY SLOWER. HOWEVER...WILL STILL GRADUALLY END
THE RAIN FROM WEST TO EAST THURSDAY. DRY AIR TO FOLLOW THE TROUGH...
WITH A WARM UP EXPECTED TO BEGIN FRIDAY.
TEMPERATURES WILL REMAIN FAIRLY MILD UNTIL THE COLD AIR ARRIVES.
LOOKS LIKE A TIGHT TEMPERATURE GRADIENT WILL SET UP TUESDAY...
NEAR INTERSTATE 20 AND IT WILL BE WEDNESDAY BEFORE ALL OF THE CWA
COOLS. HIGHS WILL FALL INTO THE 50S ACROSS MOST OF THE FOUR STATE
REGION WEDNESDAY AND THURSDAY BUT SHOULD WARM BACK INTO THE 70S
FRIDAY.
&&
.AVIATION...
LOW STRATUS IS EXPANDING NORTHWARD AND SHOULD BE AFFECTING MOST OF
THE TAF SITES AT THE START OF THE 12Z TAF PERIOD. ANY LOW VSBYS DUE
TO FOG SHOULD IMPROVE BY MID MORNING AND CIGS MAY LIFT SLIGHTLY BUT
MVFR CONDITIONS ARE EXPECTED TO PREVAIL FOR MUCH OF THE PERIOD.
CONVECTION CURRENTLY ONGOING ALONG AND NORTH OF I-40 IN WRN OK AHEAD
OF AN APPROACHING COLD FRONT IS EXPECTED TO REACH THE AREA BY THIS
AFTERNOON. IN ADDITION...REDEVELOPMENT OF SCT CONVECTION WILL BE
POSSIBLE JUST ABOUT ANYWHERE DUE TO LEFT OVER BOUNDARIES FROM TSTMS
THAT HAVE ALREADY OCCURRED OVER THE PREVIOUS 24 HOURS.
THUS...WIDESPREAD CONVECTION WILL LIKELY IMPACT ALL OF THE TAF SITES
AT SOME POINT OVER THE NEXT 24 HOURS. SHWRS/TSTMS SHOULD GRADUALLY
END FROM NW TO SE NEAR THE END OF THE TAF PERIOD AS THE COLD FRONT
MOVES ACROSS THE AREA. /09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 57 76 57 69 / 70 30 10 20 60
MLU 72 56 76 52 69 / 70 30 10 10 50
DEQ 71 49 73 52 56 / 70 10 10 40 60
TXK 70 54 77 54 61 / 70 20 10 30 60
ELD 70 53 77 49 62 / 70 20 10 20 60
TYR 75 57 77 59 69 / 70 20 10 30 60
GGG 75 56 77 58 70 / 70 20 10 20 60
LFK 77 60 79 61 73 / 70 30 10 20 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
14/09
Hazardous weather outlook, Mar 31, 4:10 AM CST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
510 AM CDT SUN MAR 31 2013
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-311700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
510 AM CDT SUN MAR 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT...
A COMPLEX OF THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE FOUR
STATE REGION TODAY. SOME OF THE STORMS MAY BECOME SEVERE. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TODAY
In the hours before
Special weather statement, Mar 31, 1:30 AM CST, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
230 AM CDT SUN MAR 31 2013
ARZ050-051-059-060-OKZ077-TXZ097-310815-
BOWIE-HEMPSTEAD-HOWARD-LITTLE RIVER-MCCURTAIN-SEVIER-
230 AM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 315 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
HEMPSTEAD...HOWARD...LITTLE RIVER AND SEVIER...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
ALLEENE...ARKINDA...ASHDOWN...BEN LOMOND...FOREMAN...HORATIO...
RICHMOND...SARATOGA...TOLLETTE...WILTON AND WINTHROP...
AT 226 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF BROKEN BOW...OR
12 MILES WEST OF HORATIO...MOVING SOUTHEAST AT 35 MPH.
PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
09Special weather statement, Mar 31, 2:27 AM CST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
327 AM CDT SUN MAR 31 2013
ARZ059>061-070-071-TXZ097-310915-
BOWIE-HEMPSTEAD-LAFAYETTE-LITTLE RIVER-MILLER-NEVADA-
327 AM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 415 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
HEMPSTEAD...LAFAYETTE...LITTLE RIVER...MILLER AND NEVADA...
IN NORTHEAST TEXAS...
BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
ASHDOWN...FULTON...GARLAND...GENOA...MANDEVILLE...OGDEN...
RICHMOND...TEXARKANA...NASH AND WAKE VILLAGE...
AT 326 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR OGDEN...OR NEAR ASHDOWN...MOVING
SOUTHEAST AT 45 MPH.
PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
09Special weather statement, Mar 31, 3:58 AM CST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
458 AM CDT SUN MAR 31 2013
ARZ072-073-LAZ004-006-311100-
CLAIBORNE-COLUMBIA-UNION-
458 AM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTHWEST ARKANSAS...
COLUMBIA...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN NORTH CENTRAL LOUISIANA...
UNION...
IN NORTHWEST LOUISIANA...
CLAIBORNE...
INCLUDING THE FOLLOWING LOCATIONS...
EL DORADO...JUNCTION CITY...LAWSON...LISBON...VILLAGE AND
WESSON...
AT 456 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR VILLAGE...OR 9 MILES SOUTHEAST
OF MAGNOLIA...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
09Thunderstorm Wind, Red River
- When
- March 31, 7:00 AM CST
- Where
- Red River County, 3.26 mi SSE of Woodland
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.760, -95.240
Several trees were downed along FM. 195 northwest of Clarksville, Texas.
Hail, Titus
- When
- March 31, 7:31 AM CST
- Where
- Titus County, 0.69 mi S of Talco
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.360, -95.100
One inch hail was reported in Talco, Texas.
Thunderstorm Wind, Titus
- When
- March 31, 7:31 AM CST
- Where
- Titus County, 0.69 mi S of Talco
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.360, -95.100
Several trees were downed near Talco, Texas.
Thunderstorm Wind, Cass
- When
- March 31, 7:47 AM CST
- Where
- Cass County, 4.04 mi ENE of Jennings Lake
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.260, -94.520
A roof was blown off an outbuilding near Simms, Texas.
Hail, Titus
- When
- March 31, 7:52 AM CST
- Where
- Titus County, 4.19 mi S of Monticello
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.040, -95.090
Hail was reported on Bob Sandlin Bridge.
Thunderstorm Wind, Camp
- When
- March 31, 7:53 AM CST
- Where
- Camp County, 2.07 mi N of Leesburg
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 33.010, -95.080
Roof damage to a home was reported on CR. 2430.
Thunderstorm Wind, Bowie
- When
- March 31, 7:59 AM CST
- Where
- Bowie County, 1.86 mi WSW of Old Boston
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.390, -94.450
Estimated gust was reported from the local Fire Department near New Boston, Texas. The report also contained tree damage south southwest of town in the Simms community.
Hail, Bowie
- When
- March 31, 7:59 AM CST
- Where
- Bowie County, Simms
- Measured
- 0.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.350, -94.520
Hail, Camp
- When
- March 31, 8:07 AM CST
- Where
- Camp County, Pittsburg
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.000, -94.970
Thunderstorm Wind, Morris
- When
- March 31, 8:15 AM CST
- Where
- Morris County, 0.58 mi E of Dangerfield
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.030, -94.720
Numerous trees were downed throughout Morris County. Hwy. 11 was closed due to downed trees.
Thunderstorm Wind, Titus
- When
- March 31, 8:15 AM CST
- Where
- Titus County, 2.31 mi E of Kilfoyle
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 33.120, -94.930
Roof damage to a home was reported near Chapel Hill along Hwy. 49 southeast of Mount Pleasant.
Thunderstorm Wind, Titus
- When
- March 31, 8:15 AM CST
- Where
- Titus County, 3.54 mi WNW of Cookville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 33.190, -94.910
The roof was blown off a mobile home east northeast of Mount Pleasant.
Hail, Bowie
- When
- March 31, 8:23 AM CST
- Where
- Bowie County, 0.58 mi W of Wake
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.420, -94.110
Thunderstorm Wind, Bowie
- When
- March 31, 8:23 AM CST
- Where
- Bowie County, 0.58 mi E of Maud
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.330, -94.340
Several trees were downed near Maud, Texas.
Hail, Upshur
- When
- March 31, 8:30 AM CST
- Where
- Upshur County, 2.22 mi NE of Boxwood
- Measured
- 1.5 in hail
- Reported by
- Broadcast Media
- Coordinates
- 32.800, -94.720
Hail was reported in Ore City, Texas.
Thunderstorm Wind, Cass
- When
- March 31, 8:30 AM CST
- Where
- Cass County, 1.74 mi W of Atlanta
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.120, -94.160
Several trees and powerlines were downed throughout the county.
Thunderstorm Wind, Cass
- When
- March 31, 8:40 AM CST
- Where
- Cass County, 1.74 mi W of Atlanta
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 33.120, -94.160
Several trees were downed, including one that fell on a house and another on a car in Atlanta, Texas. There were no reports of injuries.
Hail, Morris
- When
- March 31, 8:53 AM CST
- Where
- Morris County, 1.5 mi NNW of Lone Star
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.940, -94.710
Thunderstorm Wind, Morris
- When
- March 31, 8:53 AM CST
- Where
- Morris County, 1.5 mi NNW of Lone Star
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.940, -94.710
Several trees were snapped and/or uprooted in the Lone Star community.
Hail, Gregg
- When
- March 31, 9:00 AM CST
- Where
- Gregg County, 1.81 mi NE of Greggton
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.520, -94.760
Thunderstorm Wind, Gregg
- When
- March 31, 9:08 AM CST
- Where
- Gregg County, 0.9 mi NE of (Ggg)gregg Co Arpt L
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 32.390, -94.710
Measured wind gust was recorded by the Automated Surface Observation System at the Gregg County Airport.
Hail, Harrison
- When
- March 31, 9:15 AM CST
- Where
- Harrison County, 1.35 mi ENE of Marshall
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.540, -94.350
Thunderstorm Wind, Rusk
- When
- March 31, 9:20 AM CST
- Where
- Rusk County, 1.36 mi WNW of Pirtle
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.310, -94.870
Trees were downed south of Kilgore, Texas.
Thunderstorm Wind, Panola
- When
- March 31, 9:36 AM CST
- Where
- Panola County, 0.58 mi E of Carthage
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.150, -94.340
Numerous trees and powerlines were downed throughout the entire county.
Thunderstorm Wind, Rusk
- When
- March 31, 9:40 AM CST
- Where
- Rusk County, 2.38 mi SSW of Cross Rds
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.300, -94.800
Several trees were downed north of Henderson, Texas.
Thunderstorm Wind, Cherokee
- When
- March 31, 10:10 AM CST
- Where
- Cherokee County, Rusk
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.800, -95.150
Numerous trees downed across the entire county.
Thunderstorm Wind, Shelby
- When
- March 31, 10:15 AM CST
- Where
- Shelby County, 1.17 mi E of Joaquin
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.970, -94.050
Several trees were downed in Joaquin, Texas.
Thunderstorm Wind, Shelby
- When
- March 31, 10:20 AM CST
- Where
- Shelby County, 0.69 mi N of Center
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.790, -94.180
A few trees were downed near Center, Texas.
Thunderstorm Wind, Angelina
- When
- March 31, 10:35 AM CST
- Where
- Angelina County, 0.91 mi NE of Zavalla
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.160, -94.420
Several trees were downed near Zavalla, Texas.
Thunderstorm Wind, Sabine
- When
- March 31, 11:10 AM CST
- Where
- Sabine County, Milam
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.430, -93.850
A few trees were downed in the town of Milam, Texas.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in Virginia, March 31, 20133 deaths · 25 injured · $500,000 · 1 event
- Hail in Texas, March 31, 20131 injured · $6.6 million · 4.25 in hail · 10 events
- Hail and Damaging Winds in Louisiana, March 31, 2013$485,000 · 1 in hail · 25 events
- Hail and Damaging Winds in Texas, March 31, 2013$65,000 · 1.75 in hail · 23 events
- Hail in Georgia, March 31, 2013$129,000 · 1.75 in hail · 3 events
- Hail in Texas, March 31, 20132.75 in hail · 33 events
- Damaging Winds in Louisiana, March 31, 2013$35,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in Mississippi, March 31, 2013$31,000 · 50 kt wind · 5 events
- Hail and Damaging Winds in Louisiana, March 31, 2013$22,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Louisiana, March 31, 2013$14,000 · 50 kt wind · 6 events
- Hail and Damaging Winds in Georgia, March 31, 2013$13,000 · 55 kt wind · 5 events
- Hail and Damaging Winds in Texas, March 31, 2013$5,000 · 1.25 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 434267, 434269, 434270, 434272, 434273, 434277, 434274, 434275, 434276, 434278, 434280, 434281, 434282, 434284, 434285, 434286, 434287, 434289, 434290, 434291, 434295, 435527, 434296, 434302, 434313, 434321, 435528, 434555, 434557, 434580.